# SDR UALA2009020200360

- Difficulty date: January 29, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 34,080 hours, 4,501 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAI ON LEFT ENG FAILED TO OPEN.  REPLACED EAI VALVE.  OPERATION CHECKS OKAY.
